# SDR CALA2022040400864

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27301
- Aircraft time: 104,312 hours, 22,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2500
- Condition: Gouged
- Location: Flap Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0318/LW I/B MAIN FLAP LE HAS GOUGED SKIN STREAMER ATTA CH TRANSCRIBED FROM HAECO GSO NR 9282892. DOT:X170
